Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Frequent headache with blurred vision - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help u
User :   Hi, I've been getting headaches fairly regularly, and many times wake up with one. Ibuprofen doesn'treally help, although Acetominiphen does
Doctor :   ok
User :   I just woke up with a headache, pretty bad one, about half hour ago....took acetominiphen 15 minutes ago and it's starting to go away
User :   what do you think the problem might be?
Doctor :   Is it the first time
User :   No, I used to get headaches frequently a few years ago, but recently it's just started in the past couple of weeks
Doctor :   is it a one sided headache
User :   not really, although it seems kind of in the back of my head
Doctor :   do u have vomiting or nausea
Doctor :   blurring of vision
User :   and like it almost seems like wrong pressure on the spine might make it worse
User :   or pressure on my neck
User :   no vomiting
Doctor :   ok
User :   I do sometimes have blurred vision
Doctor :   any history of head trauma

Doctor :   I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor